Invariante Untermoduln quadratischer Moduln.

M. Kneser; U. Stuhler; A. Kallmann

Journal für die reine und angewandte Mathematik (1973)

  • Volume: 258, page 51-54
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Kneser, M., Stuhler, U., and Kallmann, A.. "Invariante Untermoduln quadratischer Moduln.." Journal für die reine und angewandte Mathematik 258 (1973): 51-54. <>.

author = {Kneser, M., Stuhler, U., Kallmann, A.},
journal = {Journal für die reine und angewandte Mathematik},
pages = {51-54},
title = {Invariante Untermoduln quadratischer Moduln.},
url = {},
volume = {258},
year = {1973},

AU - Kneser, M.
AU - Stuhler, U.
AU - Kallmann, A.
TI - Invariante Untermoduln quadratischer Moduln.
JO - Journal für die reine und angewandte Mathematik
PY - 1973
VL - 258
SP - 51
EP - 54
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.